# SDR SIMA200621308

- Difficulty date: July 28, 2006
- Submitted: August 22, 2006
- Operation: Air carrier
- Aircraft: N515AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10121
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: GG670950091
- Part serial: 00655
- Condition: Binding
- Location: Nr 2
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ORD - FLT 4144 - CREW NOTED ON GROUND AFTER LANDING, CABIN SMOKE WHILE AT GATE.  FOUND ACM TO BE BINDING REMOVED AND REPLACED NR 2 PACK, IAW AMM 21-51-08.  LEAK AND OPS CHECK GOOD.  RETURNED TO AIRCRAFT TO SERVICE.  (M)
